A-Cluster Points Via Ideals


GÜRDAL M. , Savas E.

UKRAINIAN MATHEMATICAL JOURNAL, vol.69, no.3, pp.376-385, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.1007/s11253-017-1370-2
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.376-385

Abstract

Following the line of the recent work by SavaAY, et al., we apply the notion of ideals to A-statistical cluster points. We get necessary conditions for two matrices to be equivalent in a sense of A (I) -statistical convergence. In addition, we use Kolk's idea to define and study B (I) -statistical convergence.